# SDR FDEA201712093352

- Difficulty date: December 9, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 87,656 hours, 36,999 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 2TL117
- Part serial: 9833
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  396     52-10  5671     09DEC17  MEM  OPEN  U  LOGPAGES:2767437  POST FLIGHT, UNABLE TO OPEN L1 DOOR. INDICATES  DISARMED.  REMOVED AND REPLACED L1 INTERIOR DOOR SWITCH                                      S1-1205 PER MD10 WDM 52-10-01 AND SWPM CHAP 20. L1                                PASSENGER DOOR OPS CK'S OK PER MD10-10 M/M REF                                    52-10-01-5. PER GMM 12-7-600 SDR                                                  EVENT......TRACKING LEVEL 0 PART.
